Year 2020, Volume 49 , Issue 5, Pages 1718 - 1725 2020-10-06

Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero

Uğur SERT [1] , Müfit ŞAN [2]


In this article, we consider an initial value problem for a nonlinear differential equation with Riemann-Liouville fractional derivative. By proposing a new approach, we prove local existence and uniqueness of the solution when the nonlinear function on the right hand side of the equation under consideration is continuous on $(0,T]\times\mathbb{R}.$

***********************************************************************************************************************************************

***********************************************************************************************************************************************

Fractional differential equations, mean value theorem, Nagumo-type uniqueness, Peano-type existence theorem
  • [1] R.P. Agarwal and V. Lakshmikantham, Uniqueness and nonuniqueness criteria for ordinary differential equations, Series in Real Analysis, vol. 6, World Scientific, 1993.
  • [2] Z. Bai and H. Lü, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl. 311 (2), 495–505, 2005.
  • [3] D. Baleanu and G.M. Octavian, On the existence interval for the initial value problem of a fractional differential equation, Hacet. J. Math. Stat. 40 (4), 2011.
  • [4] K. Deimling, Nonlinear functional analysis, Dover Publications, 464 pages, 2010.
  • [5] D. Delbosco and L. Rodino, Existence and uniqueness for a nonlinear fractional dif- ferential equation, J. Math. Anal. Appl. 204, 609–625, 1996.
  • [6] J.B. Diaz and W.L. Walter, On uniqueness theorems for ordinary differential equa- tions and for partial differential equations of hyperbolic type, Trans. Amer. Math. Soc. 96, 90–100, 1960.
  • [7] K. Diethelm, The mean value theorems and a Nagumo-type uniqueness theorem for Caputo’s fractional calculus, Fract. Calc. Appl. Anal. 15 (2), 304–313, 2012.
  • [8] P. Drábek and A. Fonda, Handbook of differential equations: ordinary differential equations, vol 3, Elsevier, North Holland, 2006.
  • [9] J. Dugundji and A. Granas, Fixed point theory Mathematical Monographs, 61, Państwowe Wydawnictwo Naukowe, PWN, Warszawa, 1982.
  • [10] P.W. Eloe and T. Masthay, Initial value problems for Caputo fractional differential equations, J. Fract. Calc. Appl. 9 (2), 178–195, 2018.
  • [11] R.A.C. Ferreira, A Nagumo-type uniqueness result for an nth order differential equa- tion, Bull. Lond. Math. Soc. 45 (5), 930–934, 2013.
  • [12] A.F. Filippov, Differential equations with discontinuous right-hand sides: control sys- tems, vol. 18, Springer Science & Business Media, 2013.
  • [13] N. Heymans and I. Podlubny, Physical interpretation of initial conditions for frac- tional differential equations with Riemann-Liouville fractional derivatives, Rheologica Acta. 45 (5), 765–771, 2006.
  • [14] A.A. Kilbas, H.M. Srivasta and J.J. Trujilllo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, vol. 204, Elsevier Science Limited, 2006.
  • [15] V. Lakshmikantham and S. Leela, Nagumo-type uniqueness result for fractional dif- ferential equations, Nonlinear Anal. 71 (7-8), 2886–2889, 2009.
  • [16] V. Lakshmikanthan and A.S. Vatsala, Basic theory of fractional differential equations, Nonlinear Anal. 69, 2677–2682, 2008.
  • [17] Z.M. Odibat and N.T. Shawagfeh, Generalized Taylor’s formula, Appl. Math. Com- put. 186 (1), 286–293, 2007.
  • [18] M.D. Ortigueira, Fractional calculus for scientists and engineers, vol. 84, Springer, Dordrecht, 2011.
  • [19] M.D. Ortigueira and F.J. Coito, System initial conditions vs derivative initial condi- tions, Comput. Math. Appl. 59 (5), 1782–1789, 2010.
  • [20] I. Podlubny, Fractional differential equations: an introduction to fractional deriva- tives, fractional differential equations, to methods of their solution and some of their applications, 198, Elsevier, 1998.
  • [21] S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, Switzer- land, 1993.
  • [22] C. Sin and Z. Liancun, Existence and uniqueness of global solutions of Caputo-type fractional differential equations, Fract. Calc. Appl. Anal. 19 (3), 765–774, 2016.
  • [23] M. Şan, Complex variable approach to the analysis of a fractional differential equation in the real line, C. R. Math. Acad. Sci. Paris, 356 (3), 293–300, 2018.
  • [24] M. Şan and K.N. Soltanov, The New Existence and Uniqueness Results for Complex Nonlinear Fractional Differential Equation, arXiv preprint arXiv:1512.04780.
  • [25] T. Trif, Existence of solutions to initial value problems for nonlinear fractional dif- ferential equations on the semi-axis, Fract. Calc. Appl. Anal. 16 (3), 595–612, 2013.
  • [26] S. Zhang, Monotone iterative method for initial value problem involving Riemann- Liouville fractional derivatives, Nonlinear Anal. 71, 2087–2093, 2009.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-4783-6983
Author: Uğur SERT (Primary Author)
Institution: Hacettepe University
Country: Turkey


Orcid: 0000-0001-6852-1919
Author: Müfit ŞAN
Institution: CANKIRI KARATEKIN UNIVERSITY
Country: Turkey


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms512563, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1718 - 1725}, doi = {10.15672/hujms.512563}, title = {Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero}, key = {cite}, author = {Sert, Uğur and Şan, Müfit} }
APA Sert, U , Şan, M . (2020). Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1718-1725 . DOI: 10.15672/hujms.512563
MLA Sert, U , Şan, M . "Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1718-1725 <https://dergipark.org.tr/en/pub/hujms/issue/57199/512563>
Chicago Sert, U , Şan, M . "Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1718-1725
RIS TY - JOUR T1 - Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero AU - Uğur Sert , Müfit Şan Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.512563 DO - 10.15672/hujms.512563 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1718 EP - 1725 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.512563 UR - https://doi.org/10.15672/hujms.512563 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero %A Uğur Sert , Müfit Şan %T Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.512563 %U 10.15672/hujms.512563
ISNAD Sert, Uğur , Şan, Müfit . "Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1718-1725 . https://doi.org/10.15672/hujms.512563
AMA Sert U , Şan M . Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1718-1725.
Vancouver Sert U , Şan M . Some analysis on a fractional differential equation with a right-hand side which has a discontinuity at zero. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1718-1725.